# SDR WX0A2015051172587

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,330 hours, 39,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FWD ENTRY DOOR COVER IS FALLING OFF DOES NOT STAY IN PLACE.  R & R EMER EXIT LIGHT ASSEMBLY AT L1 IAW AMM 33-00-00-990.  OPERATIONS CHECKED GOOD.
